Show simple item record

dc.contributor.authorLeonetti, Francesco ( )
dc.contributor.authorMusciano, Chiara ( )
dc.date.accessioned2018-08-22T20:37:08Z
dc.date.available2018-08-22T20:37:08Z
dc.date.issued1995-06-07
dc.identifier.citationLeonetti, F. & Musciano, C. (1995). Regularity for non-uniformly elliptic systems and application to some variational integrals. Electronic Journal of Differential Equations, 1995(06), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7581
dc.description.abstractThis paper deals with higher integrability for minimizers of some variational integrals whose Euler equation is elliptic but not uniformly elliptic. This setting is also referred to as elliptic equations with p,q-growth conditions, following Marcellini. Higher integrability of minimizers implies the existence of second derivatives. This improves on a result by Acerbi and Fusco concerning the estimate of the (possibly) singular set of minimizers.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1995, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectRegularityen_US
dc.subjectWeak solutionsen_US
dc.subjectMinimizersen_US
dc.subjectEllipticityen_US
dc.subjectVariational integralsen_US
dc.titleRegularity for Non-Uniformly Elliptic Systems and Applications to some Variational Integralsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record